Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mountain climbing


Author: John Philip Huneke
Journal: Trans. Amer. Math. Soc. 139 (1969), 383-391
MSC: Primary 26.35
DOI: https://doi.org/10.1090/S0002-9947-1969-0239013-9
MathSciNet review: 0239013
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Huneke, On common fixed points of commuting continuous functions on an interval, Trans. Amer. Math. Soc. 139 (1969), 371-381. MR 0237724 (38:6005)
  • [2] J. V. Whittaker, A mountain-climbing problem, Canad. J. Math. 18 (1966), 873-882. MR 0196013 (33:4208)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.35

Retrieve articles in all journals with MSC: 26.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0239013-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society